# SDR 9503711144

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144JC
- Make and model: Doug DC-10-40
- Aircraft serial: 46753
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fs 939
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC INSPECTION, DAMAGE WAS FOUND ON THE FLOORBEAM AT FS 939 IN FORWARD CARGO COMPARTMENT.
